2

Suboxone Withdrawal Symptoms

Suboxone WithdrawalSuboxone withdrawal is usually much less intense than full opioid agonist withdrawals that are caused by using opiates such as heroin, oxycontin, or methadone. The reason the withdrawals from Suboxone are less intense is because of the chemical make-up of the drug–buprenorphine and naloxone. The buprenorphine is the major active ingredient in Suboxone and is a partial agonist to the opioid receptors in the brain, while the the naloxone is an opioid antagonist. The naloxone keeps the individual from experiencing a full high which allows users of Suboxone to continue taking the drug for such long periods of time while still living a productive personal and work life.

Suboxone withdrawal can be severe if the user takes their first dose before the onset of withdrawal symptoms from the drug that they are addicted to (usually heroin or oxycontin). This is called precipitated withdrawal which is described as extremely intense withdrawal symptoms much worse that the individual is used to from their drug of choice. The symptoms are basically the same–chills, aches, sweating, shaking, muscle pain, depression, weakness, fatigue, restlessness, rls, sneezing, runny eyes, etc.–however they are just much more intense.

This is why it is extremely important that anyone deciding to start taking Suboxone be sure that they have not taken any opiates for at least twelve hours before starting on Suboxone. Some people end up lying to their doctor and say they havn’t used in over twelve hours so they get their Suboxone dose and they only end up regretting it big time. Be honest with your doctor. They are their to help you and to look out for your best interest (and for the money).

Normal Suboxone withdrawal, however, is less intense than that of full agonist opiates which is why Suboxone has proven to have a high success rate in getting people off opiates for good. I know it worked for me. I tried several times to quit cold turkey off heroin and could never make it past the 4th day of withdrawals (they say the 4th day is the breaking point). Then I got on Suboxone and tapered off as I was directed until I was down to an eighth of a strip per day and when I quit, the withdrawals were actually bearable. I couldn’t believe it. I was finally able to get my independence back and live a normal life again.

Although the withdrawals that occur after taking Suboxone definitely exist and are still a challenge to get through, it’s worth it for the benefits of claiming your life back. Just make sure you follow the doctor’s orders and stick to the taper program that he gives you. If you’re used to withdrawal symptoms from heroin or other heavy opiates, then you should be able to deal with Suboxone withdrawal symptoms and get through it. Mind over matter. To find Suboxone Docotrs near you vist the Suboxone Docotrs page on this website where you can search from the official Suboxone site and other well known Suboxone Doctor directories.

In addition to understanding Suboxone withdrawal symptoms, you should also know about Suboxone side effects that may occur while taking the drug. Check out the page on Suboxone side effects to learn more.

Filed in: Suboxone Withdrawal Tags: , , , , , ,
To find Suboxone Doctors in your area click here.
Get Suboxone Coupons and save money on your Suboxone prescriptions here.
   

Related Posts

Bookmark and Promote!

2 Responses to "Suboxone Withdrawal Symptoms"

  1. crystal says:

    I recently stopped taking Suboxone about 4 days ago and I’ve been sweating in my sleep pretty badly. I talked to my doctor and he said it was normal. Other than that though, the Suboxone withdrawal symptoms aren’t too bad at all. I’m pretty confident that I won’t ever go back to using. Thank GOD!!!

  2. jennifer says:

    Can I ask how if affected you during the day. Ive started the night sweats from cutting down to a crumb…need advice.

Leave a Reply

Submit Comment

© 2014 Suboxone Information. All rights reserved. XHTML / CSS Valid.
Proudly designed by Clixo Web Solutions.